# SDR SWIA202158290

- Difficulty date: April 26, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP LOWER SKIN IN THE WHEEL SPLASH AREA HAS THE APPEARANCE OF DENTING IN MARKED AREAS.     (C-CHECK RO 5/20/2021)    INSTALLED NEW LOWER SKIN SECTION ON LEFT WING INBOARD FLAP IAW CRJ700 SRM 57-52-01-201-005-A01, SPLICE REPAIR OF FLS75.600 FIGURE 57-52-01-995-803.COMPLIED WITH 51-900-1002-SKY. / OPERATIONAL TEST GOOD REF. CRJ 700 AMM 27-50-00-710-801-A02
